Alert archive / California / Wind Advisories in 2026
Wind Advisory 1, NWS Eureka, CA
NWS Eureka, CA issued this wind advisory at Jan 25, 2026, 9:41 PM PST for Del Norte County, Humboldt County, California. It took effect at Jan 26, 2026, 10:00 PM PST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2026, 9:41 PM PST (05:41 UTC)
- In effect from
- Jan 26, 2026, 10:00 PM PST
- Expired
- Jan 27, 2026, 5:00 PM PST
- In force
- 19 hr
- Issued by
- NWS Eureka, CA
Counties Del Norte County, CA, Humboldt County, CA
The radar
The Eureka (Bunker Hill) radar (KBHX), 86 km from the middle of the area, began a volume at 05:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 5.7 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2804 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
715 WWUS76 KEKA 260541 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 941 PM PST Sun Jan 25 2026 CAZ104-262000- /O.NEW.KEKA.WI.Y.0001.260127T0600Z-260128T0000Z/ Southwestern Humboldt- 941 PM PST Sun Jan 25 2026 ...WIND ADVISORY IN EFFECT FROM 10 PM MONDAY TO 4 PM PST TUESDAY... * WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Southwestern Humboldt. * WHEN...From 10 PM Monday to 4 PM PST Tuesday. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. There is an increased risk of tree branches and other debris on roadways. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CAZ102-105-106-262000- /O.NEW.KEKA.WI.Y.0001.260127T0900Z-260127T2300Z/ Del Norte Interior-Northern Humboldt Interior-Southern Humboldt Interior- Including Kneeland 941 PM PST Sun Jan 25 2026 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 3 PM PST TUESDAY... * WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Humboldt Interior, and Del Norte Interior. * WHEN...From 1 AM to 3 PM PST Tuesday. * IMPACTS...Wind gusts will be particularly strong along windward ridges. There is an increased risk of tree branches and other debris on roadways. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CAZ101-262000- /O.NEW.KEKA.WI.Y.0001.260127T1200Z-260127T2300Z/ Coastal Del Norte- Including Smith River, Ft Dick, Klamath, and Crescent City 941 PM PST Sun Jan 25 2026 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 3 PM PST TUESDAY... * WHAT...Southeast winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Del Norte Coast. * WHEN...From 4 AM to 3 PM PST Tuesday. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. There is an increased risk of tree branches and other debris on roadways. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka JB
6 follow-up statements
927 WWUS76 KEKA 260627 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 1027 PM PST Sun Jan 25 2026 CAZ113-115-261700- /O.NEW.KEKA.CW.Y.0004.260126T0900Z-260126T1700Z/ Southeastern Mendocino Interior-Southern Lake- Including Calpella, Hopland, Redwood Valley, Talmage, Clearlake, Ukiah, Clearlake Park, Lakeport, Finley, Hidden Valley Lake, Middletown, and Knobcone Camp 1027 PM PST Sun Jan 25 2026 ...COLD WEATHER ADVISORY IN EFFECT UNTIL 9 AM PST MONDAY... * WHAT...Very cold temperatures as low as 27 expected. * WHERE...Southeastern Mendocino Interior and Southern Lake. * WHEN...Until 9 AM PST Monday. * IMPACTS...Frostbite and hypothermia will occur if unprotected skin is exposed to these temperatures. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ CAZ104-261700- /O.CON.KEKA.WI.Y.0001.260127T0600Z-260128T0000Z/ Southwestern Humboldt- 1027 PM PST Sun Jan 25 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM MONDAY TO 4 PM PST TUESDAY... * WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Southwestern Humboldt. * WHEN...From 10 PM Monday to 4 PM PST Tuesday. * IMPACTS...Wind gusts will be particularly strong along windward ridges. There is an increased risk of tree branches and other debris on roadways. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CAZ102-105-106-261700- /O.CON.KEKA.WI.Y.0001.260127T0900Z-260127T2300Z/ Del Norte Interior-Northern Humboldt Interior-Southern Humboldt Interior- Including Kneeland 1027 PM PST Sun Jan 25 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 3 PM PST TUESDAY... * WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Humboldt Interior, and Del Norte Interior. * WHEN...From 1 AM to 3 PM PST Tuesday. * IMPACTS...Wind gusts will be particularly strong along windward ridges. There is an increased risk of tree branches and other debris on roadways. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CAZ101-261700- /O.CON.KEKA.WI.Y.0001.260127T1200Z-260127T2300Z/ Coastal Del Norte- Including Ft Dick, Crescent City, Smith River, and Klamath 1027 PM PST Sun Jan 25 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 3 PM PST TUESDAY... * WHAT...Southeast winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Del Norte Coast. * WHEN...From 4 AM to 3 PM PST Tuesday. * IMPACTS...Wind gusts will be particularly strong along windward ridges. There is an increased risk of tree branches and other debris on roadways. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka ZVS
346 WWUS76 KEKA 261701 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 901 AM PST Mon Jan 26 2026 CAZ113-115-261815- /O.EXP.KEKA.CW.Y.0004.000000T0000Z-260126T1700Z/ Southeastern Mendocino Interior-Southern Lake- Including Middletown, Hopland, Hidden Valley Lake, Redwood Valley, Finley, Knobcone Camp, Calpella, Clearlake Park, Talmage, Clearlake, Lakeport, and Ukiah 901 AM PST Mon Jan 26 2026 ...COLD WEATHER ADVISORY HAS EXPIRED... $$ CAZ104-270115- /O.CON.KEKA.WI.Y.0001.260127T0600Z-260128T0000Z/ Southwestern Humboldt- 901 AM PST Mon Jan 26 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST TUESDAY... * WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Southwestern Humboldt. * WHEN...From 10 PM this evening to 4 PM PST Tuesday. * IMPACTS...Wind gusts will be particularly strong along windward ridges. There is an increased risk of tree branches and other debris on roadways. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CAZ102-105-106-270115- /O.CON.KEKA.WI.Y.0001.260127T0900Z-260127T2300Z/ Del Norte Interior-Northern Humboldt Interior-Southern Humboldt Interior- Including Kneeland 901 AM PST Mon Jan 26 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 3 PM PST TUESDAY... * WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Humboldt Interior, and Del Norte Interior. * WHEN...From 1 AM to 3 PM PST Tuesday. * IMPACTS...Wind gusts will be particularly strong along windward ridges. There is an increased risk of tree branches and other debris on roadways. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CAZ101-270115- /O.CON.KEKA.WI.Y.0001.260127T1200Z-260127T2300Z/ Coastal Del Norte- Including Klamath, Ft Dick, Smith River, and Crescent City 901 AM PST Mon Jan 26 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 3 PM PST TUESDAY... * WHAT...Southeast winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Del Norte Coast. * WHEN...From 4 AM to 3 PM PST Tuesday. * IMPACTS...Wind gusts will be particularly strong along windward ridges. There is an increased risk of tree branches and other debris on roadways. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka JB
298 WWUS76 KEKA 262117 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 117 PM PST Mon Jan 26 2026 CAZ104-270530- /O.CON.KEKA.WI.Y.0001.260127T0600Z-260128T0000Z/ Southwestern Humboldt- 117 PM PST Mon Jan 26 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST TUESDAY... * WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Southwestern Humboldt. * WHEN...From 10 PM this evening to 4 PM PST Tuesday. * IMPACTS...Wind gusts will be particularly strong along windward ridges. There is an increased risk of tree branches and other debris on roadways. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CAZ102-105-106-270530- /O.CON.KEKA.WI.Y.0001.260127T0900Z-260127T2300Z/ Del Norte Interior-Northern Humboldt Interior-Southern Humboldt Interior- Including Kneeland 117 PM PST Mon Jan 26 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 3 PM PST TUESDAY... * WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Humboldt Interior, and Del Norte Interior. * WHEN...From 1 AM to 3 PM PST Tuesday. * IMPACTS...Wind gusts will be particularly strong along windward ridges. There is an increased risk of tree branches and other debris on roadways. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CAZ101-270530- /O.CON.KEKA.WI.Y.0001.260127T1200Z-260127T2300Z/ Coastal Del Norte- Including Klamath, Ft Dick, Smith River, and Crescent City 117 PM PST Mon Jan 26 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 3 PM PST TUESDAY... * WHAT...Southeast winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Del Norte Coast. * WHEN...From 4 AM to 3 PM PST Tuesday. * IMPACTS...Wind gusts will be particularly strong along windward ridges. There is an increased risk of tree branches and other debris on roadways. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka JB
581 WWUS76 KEKA 270438 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 838 PM PST Mon Jan 26 2026 CAZ104-272000- /O.EXT.KEKA.WI.Y.0001.260127T0600Z-260128T0100Z/ Southwestern Humboldt- 838 PM PST Mon Jan 26 2026 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM PST TUESDAY... * WHAT...Southeast winds 25 to 35 mph with gusts up to 60 mph expected. * WHERE...Southwestern Humboldt. * WHEN...Until 5 PM PST Tuesday. * IMPACTS...Wind gusts will be particularly strong along windward ridges. There is an increased risk of tree branches and other debris on roadways. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CAZ102-105-106-272000- /O.EXT.KEKA.WI.Y.0001.260127T1200Z-260128T0200Z/ Del Norte Interior-Northern Humboldt Interior-Southern Humboldt Interior- Including Kneeland 838 PM PST Mon Jan 26 2026 ...WIND ADVISORY NOW IN EFFECT FROM 4 AM TO 6 PM PST TUESDAY... * WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Humboldt Interior, and Del Norte Interior. * WHEN...From 4 AM to 6 PM PST Tuesday. * IMPACTS...Wind gusts will be particularly strong along windward ridges. There is an increased risk of tree branches and other debris on roadways. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CAZ101-272000- /O.EXT.KEKA.WI.Y.0001.260127T1800Z-260128T0200Z/ Coastal Del Norte- Including Crescent City, Ft Dick, Smith River, and Klamath 838 PM PST Mon Jan 26 2026 ...WIND ADVISORY NOW IN EFFECT FROM 10 AM TO 6 PM PST TUESDAY... * WHAT...Southeast winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Del Norte Coast. * WHEN...From 10 AM to 6 PM PST Tuesday. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. There is an increased risk of tree branches and other debris on roadways. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka JB
003 WWUS76 KEKA 271932 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 1132 AM PST Tue Jan 27 2026 CAZ101-280200- /O.CON.KEKA.WI.Y.0001.000000T0000Z-260128T0200Z/ Coastal Del Norte- Including Ft Dick, Crescent City, Klamath, and Smith River 1132 AM PST Tue Jan 27 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WHAT...Southeast winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Del Norte Coast. * WHEN...Until 6 PM PST this evening. * IMPACTS...Wind gusts will be particularly strong along windward ridges. There is an increased risk of tree branches and other debris on roadways. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CAZ102-105-106-280200- /O.CON.KEKA.WI.Y.0001.000000T0000Z-260128T0200Z/ Del Norte Interior-Northern Humboldt Interior-Southern Humboldt Interior- Including Kneeland 1132 AM PST Tue Jan 27 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Humboldt Interior, and Del Norte Interior. * WHEN...Until 6 PM PST this evening. * IMPACTS...Wind gusts will be particularly strong along windward ridges. There is an increased risk of tree branches and other debris on roadways. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CAZ104-280100- /O.CON.KEKA.WI.Y.0001.000000T0000Z-260128T0100Z/ Southwestern Humboldt- 1132 AM PST Tue Jan 27 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PST THIS AFTERNOON... * WHAT...Southeast winds 25 to 35 mph with gusts up to 60 mph expected. * WHERE...Southwestern Humboldt. * WHEN...Until 5 PM PST this afternoon. * IMPACTS...Wind gusts will be particularly strong along windward ridges. There is an increased risk of tree branches and other debris on roadways. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka JB
611 WWUS76 KEKA 280058 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 458 PM PST Tue Jan 27 2026 CAZ101-102-105-106-280200- /O.CAN.KEKA.WI.Y.0001.000000T0000Z-260128T0200Z/ Coastal Del Norte-Del Norte Interior-Northern Humboldt Interior- Southern Humboldt Interior- Including Ft Dick, Smith River, Kneeland, Crescent City, and Klamath 458 PM PST Tue Jan 27 2026 ...WIND ADVISORY IS CANCELLED... Breezy winds are still possible with lingering showers, but winds have started to trend downward. $$ CAZ104-280200- /O.EXP.KEKA.WI.Y.0001.000000T0000Z-260128T0100Z/ Southwestern Humboldt- 458 PM PST Tue Jan 27 2026 ...WIND ADVISORY WILL EXPIRE AT 5 PM PST THIS AFTERNOON... Breezy winds are still possible with lingering showers, but winds have started to trend downward. $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka JB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this wind advisory went out at Jan 25, 12:13 PM PST, 9 hours 28 minutes earlier.
Area forecast discussion, Jan 25, 12:13 PM PST, 9 hours 28 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
1213 PM PST Sun Jan 25 2026
.SYNOPSIS...Dry conditions will continue across the area today
and into early work week with some particularly cold mornings with
lows near freezing and freezing. Conditions will slightly warm and
moisten next week with increasing chances of wetting rain by mid
week.
&&
.DISCUSSION...Persistent high pressure over the Northeastern
Pacific has begun to shift eastward, promoting very dry and stable
conditions across the region. Latest satellite imagery depicts high-
level moisture and expansive cloud coverage spreading across NW
California. High pressure is expected to slowly weaken and flatten
into Monday as a weak shortwave trough moves north of the area,
bringing increased cloudiness. Ridges tops could expected some
gustier winds early this week as the weather pattern shifts.
The 500 mb ridge appears to slowly build back early this coming work
week , with conditions slightly warming up. The pattern shifts as
the ridge finally breaks down giving way to an upper level trough
digging southward. This trough will approach the area by mid week.
At this moment, there is a 50-80 percent chances of wetting rain
(0.1 inch or more) Tuesday afternoon through Wednesday afternoon,
with the highest probabilities remaining along the coastal range
in Del Norte, Humboldt and Mendocino counties. Lesser rain amounts
are expected inland in Trinity and Lake Counties. There are no
major impacts expected with this weak weather system, and if
precipitation does occur, it would be more beneficial than
impactful, especially after the recent dry spell.
Ensembles CW3E models, and WPC Cluster Analysis suggests (25-35%)
another shortwave trough may bring another chance of light showers
for the northern portion of the area by late in the work week into
the weekend. The EPS and GEFS show the next weekend rain totals look
to be below 0.1" for each 24 hours period Friday-Sunday. /ZVS/DES
&&
.AVIATION...18Z TAFs...Dry offshore flow firmly maintains VFR
conditions. Mostly light and variable winds at the terminals through
much of this period. Mid to high level clouds have filled in from a
clipping weather system. Increasing southerly flow from this weather
system to the north will begin to increase the threat for turbulence
and low level wind shear after 15Z Monday. The moistening southerly
winds over the coastal waters will introduce a slight chance for
some stratus to push into CEC after 01Z Monday. CIG heights look to
be in the MVFR levels at this time if this does occur. JJW
&&
.MARINE...Seas have fallen below 5 ft by today as winds remain
light. Southerly winds are beginning to increase some across
portions of the waters. A series of small, mid to long period west
swells fill in through Tuesday, each peaking at around 5 ft. Winds
turn southerly and start to increase early Monday. NBM currently
shows about a 70% chance for gale force gusts in the outer waters by
Tuesday, with slightly higher confidence north of Cape Mendocino. If
the forecast continues to trend higher, the northern inner zone
(450) may need to be considered for a Gale Watch or Hazardous Seas
Watch. A mid period WSW swell will arrive Wednesday, followed by a
large westerly swell Wednesday night and Thursday. JB/JJW
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory from 10 AM Monday to 2 AM PST Tuesday
for PZZ470-475.
Gale Watch from late Monday night through Tuesday evening
for PZZ470-475.
&&
NOTE: The full forecast discussion is now regularly issued between
10 am/pm and 1 pm/am. Additional updates will be issued as needed.
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 9:54 PM PST | Gale Warning | EKA | 44 hr | |
| Jan 25, 9:54 PM PST | Small Craft Advisory | EKA | 5 days | |
| Jan 25, 10:27 PM PST | Cold Weather Advisory | EKA | Mendocino | 11 hr |
Nearby
Wind Advisories in California, 2026Every wind advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.